Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Analysis of the free boundary for the p-parabolic variational problem (p ≥ 2).

Título inglés Analysis of the free boundary for the p-parabolic variational problem (p ≥ 2).
Título español Análisis de la frontera libre para el problema variacional p-parabólico (p ≥ 2).
Autor/es Shahgholian, Henrik
Organización Dep. Mat. Royal Inst. Technol., Estocolmo, Suecia
Revista 0213-2230
Publicación 2003, 19(3): 797-812, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Abstract Variational inequalities (free boundaries), governed by the p-parabolic equation (p > 2), are the objects of investigation in this paper. Using intrinsic scaling we establish the behavior of solutions near the free boundary. A consequence of this is that the time levels of the free boundary are porous (in N-dimension) and therefore its Hausdorff dimension is less than N. In particular the N-Lebesgue measure of the free boundary is zero for each t-level.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Problemas de frontera libre ; Problemas variacionales
Código MathReviews MR2053564
Código Z-Math Zbl 1060.35065
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es